# SDR WWMA9700214

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE EMERGENCY ARM LIGHT ON THE FLIGHT ATTENDENTS PANEL FAILED TO ILLUMINATE.  REPLACED BULB.
